Title

The Rényi power means of matrices

Document Type

Article

Publication Date

12-15-2020

Abstract

In this article we introduce a new family of power means for m positive definite matrices, called Rényi power means. These means are defined in terms of the matrix function [Formula presented] related to the Rényi divergence. We study several properties of these means and some related norm inequalities.

Publication Title

Linear Algebra and Its Applications

Volume

607

First Page

45

Last Page

57

Digital Object Identifier (DOI)

10.1016/j.laa.2020.08.003

ISSN

00243795

Share

COinS